# SDR MASA2011050302570

- Difficulty date: May 1, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 15,275 hours, 12,263 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED "OPEN" PLACARD MISSING.  INSTALLED MED OPEN PLACARD.
